# SDR SWIA200413035

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,637 hours, 6,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, PAX DOOR SUPPORT ANGLE CRACKED ADJACENT TO DOOR ASSIST CABLE BRACKET.  REPAIRED DAMAGE IAW CRJ REO 601R-52-11-448 REV ''NC''.
